Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Not getting periods after unprotected sex,confused about pregnancy. What can i do ?

I was due on 27th of march had unprotected sex on 26th march just a day before my periodsI thereafter immediately took an ipill now it is the 9th day but I have not seen my periods Consulted my family physician who told me that I had sex on a safe day overall I took an ipill so there are rare chances of pregnancy but I am too tensed and worried please help and let me know when should I expect my periods approximate as it is nine days have lapsed after taking ipill Dear sir, My due date was 27th April 2011 and I had unprotected sex on 26th April 2011 though I was on a safe time I yet took an ipill, it is 9 days now that I have not seen my periods, I am too tensed, do you feel I am pregnant? Should I go in for a card test? Or through your valued experience I will get my periods in due course, and when should I expect my chums, please help. Regards, Pooja J.D
Asked On : Sun, 3 Apr 2011
Answers:  3 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The cause of your irregular periods is most likely the emergency pill only which you took nine days ago. These pills do cause irregular bleeding, mild spotting or delayed periods as a side effect depending on the time of cycle at which you took the tablet.
Dr. Rakhi Tayal
Answered: Sun, 3 Apr 2011
I find this answer helpful
  User's Response
Dear Dr. Rakhi,

Thanks for you reply.

I had unprotected sex on 26th march and taken the pill same day, a before my due date that is 27th every month, due you feel it was an absolutely safe date? In how many days I should expect my periods in such a circumstance as I have a cycle of 30 days, how reliable is card test (pretest kit) ? Do you feel I should do test?
Answered: Mon, 4 Apr 2011
  User's Response
i dont think u can be pregnant.u had sex on last days which are very safe..n u took pill dont worry.menses can be delayed due to the effect of that pill also. i also had the same experience..n got my menses after 10 days than normal due date.for safety u can do pregnancy test.but i think u r cr.
Answered: Wed, 15 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor